# SDR AALA20110818TUL03

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 33,471 hours, 15,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 1041 TO 1060 LONGERONS 7 TO 8 RIGHT PREVIOUSLY WORKED DENT WITH CREASE, INSIDE DENT 9 AND 1/2 INCHES LONG AND 1 INCH TO 1 AND 1/2 INCHES WIDE.  INSTALLED DOUBLER AT STATION 1055 LONGERONS 8 TO 9 RIGHT PER SRM 53-04-00 FIGURE 12B SHEET 4.
